| Catalog Number |
384021 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd introsyte-n precision intro sheath tab broke.The following information was provided by the initial reporter: did this event reach the patient? no.Other insertion site issue tearaway sheath broke off.Bd introsyte-n introducer used for 1.9fr picc insertion.Once picc was placed and it was time to remove the introducer the rn pulled the purple tabs of the tearaway sheath.Instead of the tearaway breaking in half and pulling easily away, part of the tab broke off the tearaway sheath leaving the sheath wrapped around the picc.Forceps were needed to grasp the tearaway sheath to remove from the picc line.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 1 photo and 1 physical sample submitted for evaluation.The reported issue of introducer defective / damaged was confirmed upon inspection of the samples.Analysis of the sample showed that the reported defect can be observed.The sheath are supplied to us by a third-party supplier, and they have been made aware of this issue.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.